Please use this identifier to cite or link to this item: https://repositorio.fei.edu.br/handle/FEI/1873
Title: Optimality principles for model-based prediction of human gait
Authors: ACKERMANN, M.
van den BOGERT, A. J.
Issue Date: 2010
Journal: Journal of Biomechanics
ISSN: 0021-9290
Citation: ACKERMANN, M.; van den BOGERT, A. J.. Optimality principles for model-based prediction of human gait. Journal of Biomechanics, v. 43, n. 6, p. 1055-1060, 2010.
Access Type: Acesso Aberto
DOI: 10.1016/j.jbiomech.2009.12.012
URI: https://repositorio.fei.edu.br/handle/FEI/1873
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.